# SDR I05R086281

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Make and model: Clark 1000CLARK
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 350A37112602
- Part serial: 1839
- Condition: Loose
- Location: Main Rotor
- Part time: 289 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING LOOSE REPLACED LINK AND SPACER.
